Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Errata: ``A set of postulates for real algebra, comprising postulates for a one-dimensional continuum and for the theory of groups'' [Trans. Amer. Math. Soc. 6 (1905), no. 1, 17-41; 1500691]


Author: Edward V. Huntington
Journal: Trans. Amer. Math. Soc. 6 (1905), 546
MSC: Primary 03B30; Secondary 20A05
DOI: https://doi.org/10.1090/S0002-9947-1905-1500475-6
Original Article: Trans. Amer. Math. Soc. 6 (1905), 17-41.
MathSciNet review: 1500475
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03B30, 20A05

Retrieve articles in all journals with MSC: 03B30, 20A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1905-1500475-6
Article copyright: © Copyright 1905 American Mathematical Society

American Mathematical Society